Should I be concerned?

ppurdin
ppurdin Member Posts: 1,181
edited March 2014 in Breast Cancer #1
When I had my second Chemo Weds. I felt really bad back pain for awhile then it stopped.Then i started having chest discomfort.Well today my chest hurt all day.it don,t feel like heartburn.Just like a heaviness.I wondered if anyone of you have had this happen?You never know if you are worrying to much or not enough.Chemo causes so many different side effects.Thanks everyone for your response.

Comments

  • outdoorgirl
    outdoorgirl Member Posts: 1,565
    I never experienced that myself
    maybe someone else on here has. Do call your onc on Monday if not earlier and let them know!
  • mlmjt1
    mlmjt1 Member Posts: 537
    Hi Pat
    If you are having back pain or chest pain during the infusion I would certainly tell the chemo nurses about it right away just to let them know. This stuff has so many side effects and many of the meds are hard on the heart. If you have chest heaviness along with shortness of breath, nausea, dizziness I would have it checked out in urgent care before monday. Otherwise call in on monday and let oncology know about it.

    By the way, what chemo drugs are you getting?

    Take care
    Linda T
  • VickiSam
    VickiSam Member Posts: 9,079 Member
    mlmjt1 said:

    Hi Pat
    If you are having back pain or chest pain during the infusion I would certainly tell the chemo nurses about it right away just to let them know. This stuff has so many side effects and many of the meds are hard on the heart. If you have chest heaviness along with shortness of breath, nausea, dizziness I would have it checked out in urgent care before monday. Otherwise call in on monday and let oncology know about it.

    By the way, what chemo drugs are you getting?

    Take care
    Linda T

    Pat .. I agree with Linda T
    Go to your nearest .. Urgent Care facility Sunday - a.m. No question about it ... Please.


    Chemo is 'poision' .. not medication that is dripped into our bodies.


    VickiSam
  • RE
    RE Member Posts: 4,591 Member
    HMMM
    During one of my infusiions I had a heavy feeling in my chest and a rough time breathing they had to stop the infusion and clear my veins. I was then re-given the chemo at a much slower pace and monitored carefully. If this event happened to you during the chemo it is extremely important that you call for a nurse right away. If you are now feeling poorly it is very important that you call your Onco on Sunday to tell them what is happening or that you go to the ER and let them know how you are feeling. Please contact us later and let them know how you are feeling.

    Hugs,

    RE
  • spunky56
    spunky56 Member Posts: 12
    Back pain
    I too had back pain during infusion. Actually during the two nausea drugs that they gave me. The pain did not last more than 5-10 minutes. DO TELL THEM ASAP. If your dr has an oncall staff-CALL THEM. Emergency rooms are not used to these drugs and it is best if your cancer staff is involved in the evaluation. Chest pain is nothing the ignore! CALL or go to the emergency room. Have a list of your Chemo meds and cancer Dr info for them. I keep this info in my purse at all times.
  • Rague
    Rague Member Posts: 3,653 Member
    It was impressed on me that
    It was impressed on me that any chest discomfort needed to be checked out immediately - chemo can effect/affect the heart and cause damage. At least call your treatment center and/or ER and talk with them ASAP.
  • Booberta
    Booberta Member Posts: 61
    Rague said:

    It was impressed on me that
    It was impressed on me that any chest discomfort needed to be checked out immediately - chemo can effect/affect the heart and cause damage. At least call your treatment center and/or ER and talk with them ASAP.

    Pat
    As others have said, get to Urgent Care or an ED now! Check back with us later and let us know how you are.
  • ppurdin
    ppurdin Member Posts: 1,181
    Thanks everyone.
    Thanks for all your replys.The chest pain did stop and has not came back.If it does I will go to urgent care.Either way I will call my Dr. in the morning.And anything different feeling when getting my Chemo I will let them know.They told me to,like I was saying you never know if you are worrying to much or not enough.I also have came down with a cold.So I will be calling her in the morning.Thanks so much.Love and prayers.(Pat).
  • lolad
    lolad Member Posts: 670
    ppurdin said:

    Thanks everyone.
    Thanks for all your replys.The chest pain did stop and has not came back.If it does I will go to urgent care.Either way I will call my Dr. in the morning.And anything different feeling when getting my Chemo I will let them know.They told me to,like I was saying you never know if you are worrying to much or not enough.I also have came down with a cold.So I will be calling her in the morning.Thanks so much.Love and prayers.(Pat).

    Pat
    If you start feeling that way again you should go to the er. I would also go ahead and call your onc now and tell them what was going on. They might want you to go ahead and get checked out. Anytime you have symptoms that you dont or didnt normally have before you started chemo call your onc. They are there for you 24/7. Dont feel silly about any question you have or feel silly that you may be over reacting. Better safe than sorry, so please go ahead and call them.

    take care
    laura